# SDR MWEA95267

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 2560 · Emergency Equipment
- Part: Bar Latch
- Part number: 39522735501
- Condition: Dirty
- Location: Fwd Galley Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, GALLEY SERVICE DOOR EVACUATION SLIDE GIRT BAR LATCH SPRING IS BROKEN.  MAINTENANCE FOUND SPRING OK, BUT LATCH WAS DIRTY.  CLEANED AND LUBRICATED LATCH.  OPS CHECK GOOD, RETURNED A/C TO SERVICE.
